# SDR CALA2025060605322

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 93,592 hours, 13,191 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60176103
- Part serial: 0394
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DOOR MOUNTED ESCAPE SLIDES REPLACE {B767-25-3-0032} - DOOR L3 S/N 0394 REMOVED AND REPLACED EMERGENCY EXIT DOOR MOUNTED SLIDE AT DOOR L3 IN REF WITH AMM 25-66-10. PARTS USED:  64-2566-9-0005, QTY :1 ROTABLE PARTS CHG:TT # 1567912 SN OFF 0394 PN OFF 64-2566-9-0005.SLIDE, B767-400 OFF 64-2566-9-0005 0394 ON 64-2566-9-000ACCOMPLISHED RII INSPECTION OF DOOR 3L EMERGENCY SLIDE INSTALLATION IAW AMM 25-66-10.
